# SDR AALA201710099048

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 19106360401
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAZING & SCRATCHES ON L1 PASSENGER WINDOW BETWEEN STRINGER 9 AND 10,  FRAMES 23 AND 24.  REPLACED THE WINDOW IAW AMM 56-20-00.  ACCOMPLISHED SATISFACTORY LEAK CHECK.
